# SDR 9510491144

- Difficulty date: July 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144JC
- Make and model: Doug DC-10-40
- Aircraft serial: 144JC
- Engine: Pwa JT9D20
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Fuel/Oil Cooler
- Part number: 808899
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, STRONG SMELL AND SOME SMOKE AND FUMES WERE PRESENT IN THE CABIN.  RETURNED TO MSP.  REPLACED THE NR 2 ENGINE FUEL/OIL COOLER AND AIR CONDITIONING SOCKS.
